Buckley's - Complete Cough, Cold & Flu Nighttime, Extra Strength | 24 Caplets

Description

Buckley’s Complete Cough, Cold & Flu Relief Syrup offers comprehensive relief from a wide range of cold and flu symptoms. It targets everything from nasal congestion, sore throat, and dry cough to headaches, aches, pains, fever, and more. Get a soothing and effective dose of relief for sinus pressure, runny nose, sneezing, itchy and watery eyes, and more with just one syrup. Designed to ease your symptoms quickly so you can feel better fast.

Buckley's - Complete Cough, Cold & Flu Nighttime, Extra Strength | 24 Caplets

Product form

Free pickup in store

SKU: 06081526482

4 in stock

$10.79

    Earn [points_amount] when you buy this item.

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • Comprehensive Relief for Cold & Flu Symptoms.
    • Targets Nasal & Sinus Congestion, Sore Throat, and Cough.
    • Relieves Headache, Aches, Pains, and Fever.
    • Helps with Runny Nose, Sneezing, Itchy, and Watery Eyes.
    • Fast-Acting Formula.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    Buckley’s Complete Cough, Cold & Flu Relief Syrup offers comprehensive relief from a wide range of cold and flu symptoms. It targets everything from nasal congestion, sore throat, and dry cough to headaches, aches, pains, fever, and more. Get a soothing and effective dose of relief for sinus pressure, runny nose, sneezing, itchy and watery eyes, and more with just one syrup. Designed to ease your symptoms quickly so you can feel better fast.

    Ingredients

    Acetaminophen 500 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrochloride 30 mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

    © 2025 White Cross E-Store, Powered by Shopify

    • American Express
    • Apple Pay
    • Diners Club
    • Discover
    • Google Pay
    • Mastercard
    • Shop Pay
    • Visa

    Login

    Forgot your password?

    Don't have an account yet?
    Create account